... Eighteen pounds. Oh no! I was changed from Celexia as it was not totaling helping me. I agreed to the new drug but the side affect seems to be weight gain.
Hi, junebug! Although Effexor is considered to be fairly weight neutral, ALL psychotropic drugs have the potential to affect your metabolism causing weight gain:
"Uncommon (0.1% to 1% of users): Hyponatremia, weight gain,"
Every patient reacts differently to different medications and your weight gain IS medically significant.
You should consult with your physician and ask about trying a different drug.
Best regards and good luck! Wildcat
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2014 • 2 answers
Posted 25 Nov 2015 • 3 answers
I have been gaining weight since I started midodrine is this a side effect. I have been following a?
Posted 10 Nov 2016 • 0 answers
Posted 25 Nov 2016 • 2 answers
Posted 19 Mar 2017 • 0 answers